Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Small child, allergic rashes all over body. Prescribed cetriz syrup, calasoft lotion. Treatment options?

Hello Doctor My daughter is 4.6 yrs old and for the last 2 days is having allergic rashes all over her body. She has been prescribed Cetriz syrup and Calasoft lotion on day 1 but the rashes didn t go away. The rashes also increased itching and now has been prescribed Atarax syrup(5 ml twice) and Omnacortil 10 mg (1.5 tablets a day). Would like to know more about the medicines prescribed and about the allergy condition.
Asked On : Tue, 12 Feb 2013
Answers:  3 Views:  182
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
hi

thanks for writing to halth care magic

i thing your child is having allergic dermatitis........and is on antihistaminics and calamine lotion

watch for any respiratory difficulty in which case he may have to be admitted or managed accordingly.....

try to find out the allergen if possible and avoid it

it is not always possible to find out one

does he have any worms in the stool in which case he may have to be given antihelminthic

hope this helps

take care
Answered: Mon, 18 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
Hi,
Thank you for your query,
It seems your child is having allergic skin rash.
Atarax is an oral antihistamine and it relives the itching due to the allergy.
Omnacortil is prednisolone which is a steroid, which controls allergic reaction and to be taken for shorter periods and with food.
Calosoft is lotion contains alovera and calamine. It helps to decrease the itching and causes soothing effect.
The cause of allergy to be looked in to like any new food, duct, clothing chemical or any pet animal and avoid that if it is known.
Hope I have answered your query.
Answered: Wed, 13 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

  User's Response
hello

thanks for writing to halth care magic

i thing your child is having allergic dermatitis........and is on antihistaminics and calamine lotion

watch for any respiratory difficulty in which case he may have to be admitted or managed accordingly.....

try to find out the allergen if possible and avoid it

does he have any worms in the stool in which case he may have to be given antihelminthic

hope this helps

take care
Answered: Wed, 13 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor